Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 220, NWS Hastings, NE

May 30, 20124 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 30, 2012, 1:14 PM CDT for 4 counties in Nebraska. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 1:14 PM CDT (18:14 UTC)
Expired
May 30, 2012, 1:48 PM CDT
In force
34 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, NE, Clay County, NE, Nuckolls County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 19 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 1:30 PM CDTHAIL 0.884 Sw Blue Hill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS53 KGID 301814
SVRGID
NEC001-035-129-181-301900-
/O.NEW.KGID.SV.W.0220.120530T1814Z-120530T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
114 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 200 PM CDT

* AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BLADEN...OR 21 MILES SOUTH OF HASTINGS...AND
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLUE HILL...ROSEMONT...LAWRENCE...DEWEESE...NELSON AND EDGAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4043 9795 4018 9795 4022 9858 4037 9867
TIME...MOT...LOC 1815Z 269DEG 24KT 4030 9849
WIND...HAIL <50MPH 1.00IN

$$

HEINLEIN
2 follow-up statements
793 
WWUS53 KGID 301823
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
123 PM CDT WED MAY 30 2012

NEC001-035-129-181-301900-
/O.CON.KGID.SV.W.0220.000000T0000Z-120530T1900Z/
CLAY NE-NUCKOLLS NE-WEBSTER NE-ADAMS NE-
123 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ADAMS...NORTHEASTERN WEBSTER...NORTHWESTERN NUCKOLLS AND SOUTHWESTERN
CLAY COUNTIES UNTIL 200 PM CDT...

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR LAWRENCE...OR 24 MILES SOUTHEAST OF
HASTINGS...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  DEWEESE...NELSON AND EDGAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4022 9850 4038 9859 4043 9795 4018 9795
TIME...MOT...LOC 1823Z 268DEG 28KT 4029 9816
WIND...HAIL <50MPH 1.00IN

$$

HEINLEIN
005 
WWUS53 KGID 301848
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
148 PM CDT WED MAY 30 2012

NEC001-035-129-181-301857-
/O.CAN.KGID.SV.W.0220.000000T0000Z-120530T1900Z/
CLAY NE-NUCKOLLS NE-WEBSTER NE-ADAMS NE-
148 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS...
NORTHEASTERN WEBSTER...NORTHWESTERN NUCKOLLS AND SOUTHWESTERN CLAY
COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...ALTHOUGH HAIL UP 
TO THE SIZE OF NICKELS IS STILL POSSIBLE. 

LAT...LON 4022 9850 4038 9859 4043 9795 4018 9795
TIME...MOT...LOC 1847Z 268DEG 28KT 4030 9792

$$
HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:51 PM CDT, 23 minutes earlier.

Area forecast discussion, May 30, 12:51 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1251 PM CDT WED MAY 30 2012

.AVIATION...18Z KGRI TAF. A COUPLE ROUNDS OF THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON AND EVENING. CEILINGS AND VISIBILITIES
COULD VARY MORE THAN WHAT THE TAF MAY INDICATE.

&&

PREV DISCUSSION... /ISSUED 438 AM CDT WED MAY 30 2012/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

THE MAIN FOCUS OF THE SHORT TERM PERIOD WILL BE ON THE NEXT 24 TO 36
HOURS AS AN UPPER LEVEL WAVE SLIDES THROUGH THE REGION.

UPPER LEVEL ANALYSIS INDICATES AN UPPER LEVEL TROUGH AXIS PUSHING
EASTWARD ACROSS THE GREAT LAKES REGION AND THE OHIO RIVER
VALLEY...HELPING TO BREAK DOWN AN UPPER LEVEL RIDGE ACROSS THE EAST
COAST. A SECONDARY RIDGE AXIS HAS PUSHED ON THE WEST COAST...AND
WATER VAPOR IMAGERY DEPICTS A MID TO UPPER LEVEL SHORT WAVE
PERTURBATION MOVING SOUTHEAST ACROSS MONTANA AND WYOMING. A FEW
SCATTERED RETURNS HAVE BEGUN TO SHOW UP ON RADAR ACROSS THE NEBRASKA
PANHANDLE ALTHOUGH ANY PRECIPITATION IS LIKELY NOT HITTING THE
GROUND AT THE CURRENT TIME.

THERE REMAINS SOME DISCREPANCIES REGARDING PRECIPITATION CHANCES AS
THE WAVE MOVES CLOSER ESPECIALLY BEFORE THE 18Z TIME FRAME. THE SREF
AND GFS BOTH EXPECT POPS TO FILL IN ACROSS THE WESTERN CENTRAL
PLAINS ALONG THE TROUGH AXIS. WHILE THE NAM...EC AND 4 KM WRF KEEP
POPS ACROSS CENTRAL AND NORTHERN NEBRASKA THROUGH THE MORNING HOURS.
THE HRRR REMAINS THE OUTLIER WITH VERY LITTLE POPS GENERATED AT ALL.
REGRETTABLY...FILLING IN OF THE POPS ALONG THE TROUGH THIS MORNING
DOES NOT LOOK TO BE THE CASE...BUT STILL EXPECTING HIGHER POPS
ACROSS THE NORTH AND WEST.

REGARDING POPS THIS AFTERNOON...AS THE OPEN WAVE PUSHES CLOSER TO
THE PLAINS...EXPECTING MORE DEVELOPMENT ALONG THE TROUGH
AXIS...ESPECIALLY ACROSS SOUTH CENTRAL NEBRASKA. THE BEST
INSTABILITY REMAINS FARTHER SOUTH ALONG THE SURFACE LOW...HOWEVER
THE GFS DOES ADVERTISE NEARLY 1500 J/KG OF ELEVATED CAPE SKIRTING
ACROSS THE WESTERN PORTION OF THE FORECAST AREA WITH THE HIGHER AXIS
ACROSS SOUTHWEST NEBRASKA. GIVEN THIS...DECIDED TO CONTINUE MENTION
OF SEVERE WORDING IN THE HWO ESPECIALLY ACROSS THE FAR WEST. BULK
SHEAR VECTORS FROM 0 TO 6 KM ALSO ARE INDICATIVE OF SEVERE CHANCES
WITH NEARLY 35 TO 50 KTS ACROSS SOUTHWEST NEBRASKA. THE FAR
NORTHEAST WILL LIKELY REMAIN THUNDERSTORM FREE WITH VERY LITTLE CAPE
EXPECTED ACROSS THE AREA.

FOR THE OVERNIGHT HOURS ON WEDNESDAY...THE SREF...NAM...GFS...AND
ECMWF ALL SUGGEST CONTINUED POPS ACROSS THE AREA AS THE OVEN WAVE
PUSHES PAST THE REGION. INSTABILITY PARAMETERS DECREASE DRASTICALLY DURING
THE OVERNIGHT HOURS ON WEDNESDAY...THUS EXPECTING MORE SCATTERED
LIGHT SHOWERS DURING THE OVERNIGHT HOURS.

SURFACE HIGH BEGINS TO SLIDE SOUTH ACROSS THE REGION BY FRIDAY AS
THE UPPER LEVEL RIDGE BUILDS EASTWARD. EXPECTING SHOWERS TO COME TO
AN END FROM WEST TO EAST BY EARLY THURSDAY MORNING...COMPLETELY
CLEARING THE FORECAST AREA BY THURSDAY.

BY FRIDAY AFTERNOON...A SECONDARY WEAK UPPER WAVE COMBINED WITH
POSITIVE VORTICITY ADVECTION...SLIDES THROUGH THE FORECAST AREA.
DEVELOPING SURFACE LOW PRESSURE ALONG THE FRONT RANGE COULD GENERATE
ENOUGH LIFT TO DEVELOP SCATTERED THUNDERSTORMS THAT MOVE THROUGH THE
REGION. THE GFS INDICATES NEAR 1000 J/KG OF MOST UNSTABLE CAPE
NOSING INTO THE FAR SOUTHEAST PORTION OF THE FORECAST AREA...BEFORE
QUICKLY DECREASING AGAIN WITH NIGHTFALL. THUS ANY THUNDERSTORM
DEVELOPMENT WILL LIKELY BE ACROSS THE WEST SOUTHWEST DURING THE
AFTERNOON HOURS.

MADE VERY FEW CHANGES TO TEMPERATURES IN THE LONG TERM. EXPECTING
TEMPERATURES TODAY AND THURSDAY TO BE QUITE TRICKY DEPENDING BOTH ON
PRECIPITATION CHANCES AND RESULTANT CLOUD COVER. WENT WITH LOWER 60S
ACROSS THE NORTH AND LOWER 70S ACROSS THE SOUTH FOR TODAY...WHILE
EXPECT MUCH OF AREA ON THURSDAY TO REMAIN IN THE 60S. BUMPED UP
HIGHS A BIT ON FRIDAY...AS WARM AIR ADVECTION RETURNS TO THE
FORECAST AREA UNDER THE UPPER LEVEL RIDGE. SOUNDINGS INDICATE GOOD
MIXING DURING THE DAY TO NEARLY 800 MB. GIVEN PRECIPITATION CHANCES
AND CLOUD COVER...STILL EXPECTING TEMPERATURES TO CLIMB TO THE MID
TO UPPER 70S.

LONG TERM...SATURDAY THROUGH TUESDAY. WARMER WEATHER WILL RETURN TO
THE REGION ALONG WITH A FEW CHANCES OF SHOWERS AND THUNDERSTORMS.

SATURDAY...AN UPPER LEVEL RIDGE WILL START TO BUILD INTO THE CENTRAL
PLAINS AND TEMPERATURES WILL BEGIN A NOTABLE WARMING TREND. DRY
CONDITIONS ARE EXPECTED.

SUNDAY...AN UPPER LEVEL RIDGE WILL BE CENTERED OVER THE PLAINS
RESULTING IN HOT WEATHER WITH HIGHS IN THE UPPER 80S TO LOWER 90S.
THE 00Z ECMWF AND GFS ARE BOTH SHOWING A WEAK 500MB VORT MAX
TRACKING BENEATH THE UPPER RIDGE ACROSS OUR AREA LEADING TO A LOW
END CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT.

MONDAY AND TUESDAY...THE UPPER LEVEL RIDGE REMAINS NEARLY STATIONARY
OVER THE PLAINS WITH CONTINUED VERY WARM TO HOT CONDITIONS. HIGHS
WILL BE IN THE 80S WITH SOME LOWER 90S ACROSS SOUTHERN ZONES. OUR
MODEL BLEND PROCEDURE SHOWS DRY CONDITIONS FOR MOST AREAS ON MONDAY
BUT CHANCE POPS ON TUESDAY WITH A WEAK VORT MAX TRYING TO PRESS UP
ON THE UPPER RIDGE. WILL CARRY THE POPS ON TUESDAY...BUT LOWERED
THEM BY 20 PERCENT BELOW CONSALL MODEL BLEND DUE TO DOUBTS ABOUT
VERY MANY THUNDERSTORMS BEING ABLE TO FORM UNDER A RATHER DOMINATING
UPPER RIDGE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...HEINLEIN
SHORT TERM...SALTZMAN
LONG TERM...WESELY
Hazardous weather outlook, May 30, 12:38 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1238 PM CDT WED MAY 30 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
311415-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1238 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS MUCH
OF THE OUTLOOK AREA. SOME STORMS COULD BECOME SEVERE AND PRODUCE
HAIL TO AT LEAST THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60
MPH...ESPECIALLY SOUTHWEST OF A LINE FROM KEARNEY NEBRASKA TO
OSBORNE KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

INTERMITTENT THUNDERSTORMS ARE THEN POSSIBLE FRIDAY AND SUNDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED INTO TONIGHT...MAINLY SOUTHWEST
OF A LINE FROM KEARNEY NEBRASKA TO OSBORNE KANSAS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 30, 12:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1240 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     HAIL             3 S LEXINGTON           40.73N 99.75W
05/30/2012  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

&&

GUERRERO
Special weather statement, May 30, 12:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1241 PM CDT WED MAY 30 2012

NEZ072-073-301815-
GOSPER NE-PHELPS NE-
1241 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHELPS AND CENTRAL GOSPER
COUNTIES UNTIL 115 PM CDT...

AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SMITHFIELD...OR 17 MILES SOUTH OF
LEXINGTON...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SMITHFIELD...
  BERTRAND...
  LOOMIS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4062 9943 4046 9944 4046 9996 4062 9989
TIME...MOT...LOC 1741Z 264DEG 36KT 4054 9978

FAY
Local storm report, May 30, 12:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1251 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             ELM CREEK               40.72N 99.38W
05/30/2012  E0.88 INCH       BUFFALO            NE   CO-OP OBSERVER

            PEA TO DIME SIZE HAIL.

&&

GUERRERO
Special weather statement, May 30, 12:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1256 PM CDT WED MAY 30 2012

NEZ075>077-085>087-301845-
ADAMS NE-CLAY NE-FILLMORE NE-NUCKOLLS NE-THAYER NE-WEBSTER NE-
1256 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS...NORTHEASTERN
WEBSTER...NORTHWESTERN THAYER...NORTHERN NUCKOLLS...SOUTHWESTERN
FILLMORE AND SOUTHERN CLAY COUNTIES UNTIL 145 PM CDT...

A SEVERE THUNDERSTORM WARNING IS STILL IN EFFECT FOR NORTHWESTERN
WEBSTER COUNTY UNTIL 115 PM CDT.

AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BLUE HILL...OR 16 MILES SOUTH OF
HASTINGS...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSEMONT...
  LAWRENCE...
  DEWEESE...
  FAIRFIELD...
  EDGAR...
  OAK...
  ONG...
  DAVENPORT...
  SHICKLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4044 9769 4019 9772 4022 9831 4035 9860
      4046 9856
TIME...MOT...LOC 1755Z 275DEG 36KT 4036 9843

HEINLEIN
Local storm report, May 30, 1:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
108 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             CAMPBELL                40.28N 100.17W
05/30/2012  E0.88 INCH       FURNAS             NE   CO-OP OBSERVER

            HEAVY RAIN ALSO REPORTED

&&

GUERRERO
Special weather statement, May 30, 1:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 PM CDT WED MAY 30 2012

NEZ060-061-301845-
BUFFALO NE-DAWSON NE-
111 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWSON AND
NORTHWESTERN BUFFALO COUNTIES UNTIL 145 PM CDT...

AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUMNER...OR 16 MILES NORTHEAST OF
LEXINGTON...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MILLER...
  PLEASANTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4105 9961 4105 9921 4104 9917 4105 9912
      4104 9910 4086 9903 4088 9961 4101 9971
TIME...MOT...LOC 1811Z 264DEG 41KT 4097 9951

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:57 AM CDTSpecial Weather StatementGIDDawson33 min
May 30, 9:46 AM CDTSpecial Weather StatementGIDDawson29 min
May 30, 9:55 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper35 min
May 30, 10:21 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps39 min
May 30, 10:29 AM CDTSevere Thunderstorm WarningGIDDawson46 min
May 30, 10:55 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps50 min
May 30, 11:00 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper45 min
May 30, 11:18 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps42 min
May 30, 11:44 AM CDTSevere Thunderstorm WarningGIDDawson29 min
May 30, 12:01 PM CDTSpecial Weather StatementGIDFranklin29 min
May 30, 12:13 PM CDTSpecial Weather StatementGIDDawson32 min
May 30, 12:19 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps41 min
May 30, 12:27 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney, Webster48 min
May 30, 12:41 PM CDTSpecial Weather StatementGIDGosper34 min
May 30, 12:46 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps44 min
May 30, 12:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Phelps40 min
May 30, 12:56 PM CDTSpecial Weather StatementGIDNuckolls49 min
May 30, 12:56 PM CDTSevere Thunderstorm WarningGIDDawson, Phelps18 min
May 30, 1:11 PM CDTSpecial Weather StatementGIDBuffalo34 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningGIDBuffalo, Franklin, Gosper, Harlan, Kearney, Phelps46 min
May 30, 1:35 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Sherman25 min
May 30, 1:46 PM CDTSpecial Weather StatementGIDThayer44 min
May 30, 1:57 PM CDTSpecial Weather StatementGIDGosper33 min
May 30, 1:57 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson33 min
May 30, 2:01 PM CDTSevere Thunderstorm WarningGIDGosper, Phelps44 min
May 30, 2:02 PM CDTSpecial Weather StatementGIDHoward, Sherman43 min
May 30, 2:13 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster35 min
May 30, 2:18 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps42 min
May 30, 2:35 PM CDTSpecial Weather StatementGIDFillmore40 min
May 30, 2:56 PM CDTSevere Thunderstorm WarningGIDKearney, Phelps49 min
May 30, 2:59 PM CDTSpecial Weather StatementGIDClay31 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster39 min
May 30, 3:25 PM CDTSevere Thunderstorm WarningGIDAdams, Clay50 min
May 30, 3:31 PM CDTSpecial Weather StatementGIDKearney29 min
May 30, 3:36 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Webster39 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer44 min
May 30, 3:54 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan42 min
May 30, 4:41 PM CDTSpecial Weather StatementGIDNuckolls, Webster49 min
May 30, 6:35 PM CDTSpecial Weather StatementGIDFurnas40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.